- Volume 19, Number 5B (2013), 2389-2413.
On asymptotic distributions of weighted sums of periodograms
We establish asymptotic normality of weighted sums of periodograms of a stationary linear process where weights depend on the sample size. Such sums appear in numerous statistical applications and can be regarded as a discretized versions of quadratic forms involving integrals of weighted periodograms. Conditions for asymptotic normality of these weighted sums are simple, minimal, and resemble Lindeberg–Feller condition for weighted sums of independent and identically distributed random variables. Our results are applicable to a large class of short, long or negative memory processes. The proof is based on sharp bounds derived for Bartlett type approximation of these sums by the corresponding sums of weighted periodograms of independent and identically distributed random variables.
Bernoulli, Volume 19, Number 5B (2013), 2389-2413.
First available in Project Euclid: 3 December 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Giraitis, Liudas; Koul, Hira L. On asymptotic distributions of weighted sums of periodograms. Bernoulli 19 (2013), no. 5B, 2389--2413. doi:10.3150/12-BEJ456. https://projecteuclid.org/euclid.bj/1386078607